# SDR P5CA9801001

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 2320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE DENT MARK AT STA 2320 STR S48L-S49L.  REPAIRED PER SRM 51-10-01 AND SRM 51-10-02.
